Can you take oxycodone and tylenol

Common Questions and Answers about Can you take oxycodone and tylenol

oxycontin

This can cause many drugs to not be properly removed from the body so that drug blood levels can increase and it can take days to be removed from the body. So it is not just toxicity that is the problem with drugs for cirrhotics. Many drugs are problematic for those will advanced cirrhosis. For myself I don't take any analgesics or pain killer unless the pain is unbearable. For example after TACE or other serious procedures. As far as Oxy and Tylenol they are used for different purposes.
My GI said to go ahead and take Tylenol if needed. I try not to take any OTC if I can absolutely avoid it, but I bet taking Tylenol only when necessary probably wouldn't hurt anything. I think the docs just don't want us to take a lot of it (however much that is) on a daily basis.
I do not want to do the wrong thing here. I was put on this medication to begin with because I was having to take way more Tylenol and IB-prophen than advised. I was killing my organs to stay comfortable. Now, that is not worth it either. Is that what I am to go back to? Is that any better? No. It will shorten my life that way also. Pondering....
The maximum single dose of tylenol that can be taken safely is 1,000 mg. The oxycodone-acetaminophen that you are taking contains in each pill 5 mg of oxycodone and 325 mg of acetaminophen (aka tylenol). Make sure that you tally up the acetaminophen in each pill you take over the day and make sure that you don't exceed 1,000 mg in a single dose and 2,600 mg per day.
Can i take 30 mg oxycodone without and tylenol ot anything in it safely 3x's a day and my baby be ok? I am only 8 weeks and been on these for 2 years. Also, i wanted to know if i should try to come off of them at least a month or two before it is born so it doesn't go through withdrawl symptoms?
so my question is if i dont feel withdrawal from the oxycodone does this mean my baby wont either? and if i can push through the migraines for a weeks with tylonel is that a sufficient amt of time to make sure she doesnt suffer?
I agree with path and Brandy. You need to be on a schedule. If you don't take them before the pain gets bad they won't work as well. As Steve says, perhaps you do need a pain management dr. Hi Brandy! How are you doing?
You know what, if you can get by the taking a few Tylenol that's what I'd do. If I knew then what I know now about oxy I wouldn't ever put one in my mouth unless my arm was cut off. Those pills are very addictive and unless your in unbearable pain I wouldn't bother. Also, the fact this doc is prescribing them every hour is cause for concern. Never heard of it being scripted that way. Ibkleen has an excellent suggestion, check with your Obgyn.
Diabetes is one of them. The best thing you can do is seek medical advice and avoid alcohol and anything containing Tylenol. My best of wishes to you! J.B.
To think I've got 35 weeks left and a long battle ahead of me. What I take isnt that strong,it's oxycodone with tylenol 5 325 mg's and I take 2 at 6:00am, 2 at noon and 2 at 6:00 pm. If any one know's anything about this please let me know and ease my mind a little bit. I would really appreciate it!
Hello I'm 16 and just had a right clavicle surgery around 8-10 and was later realesed with oxycodone and have to take 2 every 4 hours. It hasn't been a day since the surgery and I want to be off the oxy and take Advil or tynelol. The oxy had been making me throw up so this is why the instant switch I am thinking of making.
I conviced the doc to give me scripts with much less tylenol. I can tell you that I have developed a tylenol allergy. If I take any tylenol I throw up continually-regardless of what I put in my stomach and end up in the emergency room. Your friend is heading down a bad road...get them help now before it's too late. Also, chronic pain gets worth with opiate abuse....your body losses the ability to ward off pain and you actually feel worse without the drugs.
NSAIDS do come with some risks and are used for short spans of time, maybe a few months at a time in some cases longer under a docs suoervision but prescribed NSAIDS are strong and will more than likely dcrease your need for all that tylenol. Most NSAIDS I believe you can take only once a day. I really ment to say kidney functun is irriversable in many cases when the kidneys are damaged by too much tylenol.
Often that is what it takes for us to get the message. The point is that you are here now and that is wonderful. Get the help you need and get on with your life. Best of luck to you. Take care of yourself.......
It can be something that you have taken or eaten for many years with no problem, but that one time can cause a problem. Do you know if it's actually the oxycodone that you are having a problem with? Or could it be something that is in the tablet with it? The reason I ask is because before I started taking oxycodone, the drug that my doctor had me on for a while was Vicodin.
, also are you saying that you are taking oxycodone AND Tylenol 4? Because in one part you said you did and then a bit later you said you didn't, I'm not judging at all, just need some clarification to give you better advice. But regardless, depending on the test that is given, yes Tylenol 4 will show differently than oxycodone, and lortabs, because while they are all similar, oxycodone is oxycodone, lortabs are hydrocodone and Tylenol 4 is codeine. I hope that helps at least, good luck to you.
Depending on the fusion and how much of your back is getting done will determine whether or not you should go for the Hydro or Oxycodone,Tylenol 3 dont get for a fusion though,and Codeine is just as addictive as Hydro and Oxycodone if you abuse any drug it can be addictive.
Idk about it when your pregnant,but just speaking for YOUR health in general, thats a very horrible drug hun,and very hard to get off of,sometimes doctors just preacribe things for money knowing the horrible effects it can have on ones life,and though it may help your back for now,in the long run theres alot more that its doing to your body. I suggest you dont take them and try to find an alternative.and im only saying this because i know from personal experience in my life.
I too have chronic gastritis and it is agony on flare ups. I take Pantoprazole,Gaviscon and I can take Sucralfate. They don,t do much though. Its really awful isn,t it I hope you find relief for your pain too.
Oxycodone has no Tylenol. You can get Percocet, which is Oxycodone AND Tylenol, but since I am pregnant, we decided against anything with Tylenol since I was already going to be taking a narcotic. The less the better.
It sounds like you are ready to quit...I have a feeling you will go through some wd, but not terribly. And if you do, can you be ok with not feeling great for a few weeks to get off of this stuff and get your life back?
Normal reaction. If you can take a hot shower and/or drink something warm and then get into bed in as relaxed a state as you can get in (considering you just had surgery - which is tough) might just be the push you need to slide into sleep mode. Trying an over the counter sleep aid should help too. Eventually you will sleep...your mind will have to shut down. Might take a couple of days though. But try the above suggestions......good luck. Let us know how it goes.
If you are an addict, you are either in recovery or you are using. It's black and white. Only YOU can make the decision on which you will be. Your carreer and more importantly, your LIFE depend on it. We are all here to help, choose wisely.
Oxycodone is a lot stronger than a lortab. You can also google oxycodone and pregnancy to find more information. Please do not take any of those untill you speak with your doctor. Congratulations on becoming a mommy!!! Good luck : ) I hope this helps you.
We know that's life is better without narcotics, it is and it's what you want, just gotta pick your time and make your move, You can do this, we are all pulling for ya and want you to suceed.
It's either category B or c (I got sites that said both) and the REAL harm it could cause would be withdrawal, addiction and sedation in newborns is all. That's why they'd wean you down in your last month of pregnancy. You can take it if you need it and you SHOULD if the pain is really bad.
t let your husband's comments hurt you or stress you. People who don't know the facts can be very hurtful and his threat of having you deliver on your own brings me to tears. How can he treat you like that? If he's like this, get a good friend to go with you, someone who loves you and who will care for you and the baby no matter what. My god, you poor thing.
my friend has been on hydrocodine for the last 8months and she 6months pregnant and she cant stop, she was worried about the same thing, but she went to the doctor last week and they know shes been taking alot i mean alot of vics and everything seem to be ok with her baby the only thing they told her is she should try to get off before she has it cause the baby wil be the one to go through the withdrawals.....
have you tried that, or go to your doc and tell him what is going on and that the compounded oxy's made you sick and maybe he can give you something else for breakthrough pain until you can get the situation with the oxy shortage cleared up, or until someone gets some in.
MedHelp Health Answers